Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 7, 1221–1401
Issue 6, 1039–1219
Issue 5, 847–1038
Issue 4, 631–846
Issue 3, 409–629
Issue 2, 209–408
Issue 1, 1–208

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Editors' interests
 
Subscriptions
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
 
Author index
To appear
 
Other MSP journals
Cohomologie analytique des arrangements d'hyperplans

Damien Junger

Vol. 17 (2023), No. 1, 1–43
Abstract

Nous étudions la cohomologie de faisceaux analytiques sur le complémentaire, dans l’espace projectif, d’une collection infinie d’hyperplans bien choisie, comme l’espace symétrique de Drinfeld. En particulier, le faisceau de fonctions inversibles sur ces espaces rigides n’a pas de cohomologie de degré supérieur ou égal à 1. Ceci démontre l’annulation du groupe de Picard, et les méthodes utilisées nous donnent une description pratique des fonctions inversibles globales.

We study the cohomology of some analytic sheaves on the complement in the projective space of a suitable infinite collection of hyperplanes like the Drinfeld symmetric space. In particular, the sheaf of invertible functions on these rigid spaces has no cohomology in degree greater or equal to 1. This proves the vanishing of the Picard group and the methods used give a convenient description of the global invertible functions.

Keywords
rigid analytic varieties, analytic cohomology, Drinfeld symmetric spaces
Mathematical Subject Classification
Primary: 32C35, 32P05
Milestones
Received: 11 November 2020
Revised: 17 January 2022
Accepted: 17 March 2022
Published: 24 March 2023
Authors
Damien Junger
Mathematisches Institut / Mathematics Münster
Fachbereich Mathematik und Informatik
Universität Münster
Münster
Germany

Open Access made possible by participating institutions via Subscribe to Open.